# SDR CALA0400254

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 15,605 hours, 5,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A7611
- Condition: Cracked
- Location: Lt Mgl Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AROUND NUT PLATE OF FORWARD O/B WEB OF WHEEL WELL WEB SKI JUMP AT LBL 50.0.  THE LEFT WHEEL WELL O/B WEB ON SKI JUMP WAS REMOVED AND REPLACED IAW SRM 51-40-02.
